# SDR TSAA9933256

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED POSITIONS 3, 5 AND 6 EMERGENCY FLOOR LIGHT BATTERY PACKS DUE TO LOW VOLTAGE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
